# SDR P2EA01192

- Difficulty date: September 15, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 313 - MCI - WITH `A` AUTO PILOT ENGAGED, YOKE JERKS/PUMPS 3 OR 4 TIMES ABRUPTLY IN DESCENT.  REMOVED AND REPLACED NR 1 VERTICAL GYRO AND OPERATIONAL CHECK NORMAL IAW MM 22-11-01.  (M)
